# SDR N6WA2013021601

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 20,634 hours, 14,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT.  PERFORMED OPS CHECK OF PAX DOOR PROXIMITY SENSOR IAW AMM 52-70-00, OP'S CHECK GOOD AT THIS TIME.
